# SDR DALA2021021700907

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION SEAT TRACK -Y450 BTW FR 34 TO FR 37 IN PASSENGER CABIN SSI 532134-01-2.  CORRECTIVE ACTION: REPLACED SEAT TRACK LOC. -Y450 BTW FR.-30 TO FR.-38 AND FASTENERS AS PER SRM A330 51-42.
